# SDR VNAA202406230010

- Difficulty date: June 23, 2024
- Submitted: June 23, 2024
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 41,054 hours, 39,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cradle
- Part number: CC670143019
- Condition: Corroded
- Location: Rt Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FLAP VANE ACTUATOR SYSTEM CRADLE ASSEMBLY AT WS 24.00 IS CORRODED
